# SDR AALA20090923DFW09

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 31,488 hours, 8,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED LIGHT.
